Advertisement

European Journal of Dermatology

, Volume 28, Issue 3, pp 380–381 | Cite as

Stevens-Johnson syndrome associated with radiation recall dermatitis in a patient treated with nivolumab

  • Laurie Rouyer
  • Anne-Claire Bursztejn
  • Laurent Charbit
  • Jean-Luc Schmutz
  • Sandra Moawad
Correspondence
  • 1 Downloads

References

  1. 1.
    Naranjo CA, Busto U, Sellers EM, et al. A method for estimating the probability of adverse drug reactions. Clin Pharmacol Ther 1981; 30: 239–45.CrossRefPubMedGoogle Scholar
  2. 2.
    Caloglu M, Yurut–Caloglu V, Cosar–Alas R. An ambiguous phenomenon of radiation and drugs:recall reactions. Onkologie 2007; 30: 209–14.PubMedGoogle Scholar
  3. 3.
    Guarneri C, Guarneri B. Radiation recall dermatitis. CMAJ 2010; 182: 150.CrossRefGoogle Scholar
  4. 4.
    Camidge R, Price A. Characterizing the phenomenon of radiation recall dermatitis. Radiother Oncol 2001; 59: 237–45.CrossRefPubMedGoogle Scholar
  5. 5.
    D’Angio GJ, Farber S, Maddock C. Potentiation of x–ray effects by actinomycin–D. Radiology 1959; 73: 175–7.CrossRefPubMedGoogle Scholar
  6. 6.
    Mievis C, Jansen N, Schleich F. Réaction de rappel d’irradiation induite par l’administration de cyclophosphamide. Rev Med Liège 2009; 64: 179–81.PubMedGoogle Scholar
  7. 7.
    Korman AM, Tyler KH, Kaffenberger BH. Radiation recall dermatitis associated with nivolumab for metastatic malignant melanoma. Int J Dermatol 2017; 56: 75–7.CrossRefGoogle Scholar

Copyright information

© John Libbey Eurotext 2018

Authors and Affiliations

  • Laurie Rouyer
    • 1
  • Anne-Claire Bursztejn
    • 1
  • Laurent Charbit
    • 1
  • Jean-Luc Schmutz
    • 1
  • Sandra Moawad
    • 1
  1. 1.University Hospital of Nancy, Department of DermatologyVandoeuvre Les NancyFrance

Personalised recommendations